Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Difficulty in concentration. Taking synthroid. Will it improve concentration?

My e-mail is YYYY@YYYY . I am rather tired right now however I will write you tomorrow. My 15 year old son is having difficulty concentration and is on synthroid .(well, the generic form Lev.....) My hudband and I feel there is a problem but there is more it than that. Will write you later thank you for helping.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
It is imperative that you write soon after you feel fresh enough ... likely after you have taken your thyroxine tablet and discuss the issue in greater detail. It is possible that your son may also have a similar problem as yours, and it may be worthwhile for both you and your son to consult your endocrinologist urgently before matters go out of hand.

Dr. Taher
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor